Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1980, Volume 145, Pages 117–125 (Mi tm2536)  

This article is cited in 6 scientific papers (total in 6 papers)

Markov's inequality for polynomials in the metric of $L$

S. V. Konyagin


Full text: PDF file (699 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1981, 145, 129–138

Bibliographic databases:
UDC: 517.518.862

Citation: S. V. Konyagin, “Markov's inequality for polynomials in the metric of $L$”, Approximation of functions by polynomials and splines, Work collection, Trudy Mat. Inst. Steklov., 145, 1980, 117–125; Proc. Steklov Inst. Math., 145 (1981), 129–138

Citation in format AMSBIB
\Bibitem{Kon80}
\by S.~V.~Konyagin
\paper Markov's inequality for polynomials in the metric of~$L$
\inbook Approximation of functions by polynomials and splines
\bookinfo Work collection
\serial Trudy Mat. Inst. Steklov.
\yr 1980
\vol 145
\pages 117--125
\mathnet{http://mi.mathnet.ru/tm2536}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=570474}
\zmath{https://zbmath.org/?q=an:0452.41005|0455.41006}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1981
\vol 145
\pages 129--138


Linking options:
  • http://mi.mathnet.ru/eng/tm2536
  • http://mi.mathnet.ru/eng/tm/v145/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Yu. Glazyrina, “The Markov Brothers Inequality in $L_0$-Space on an Interval”, Math. Notes, 78:1 (2005), 53–58  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. A. Nurmagomedov, “Ob asimptotike mnogochlenov, ortogonalnykh na proizvolnykh setkakh”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 8:1 (2008), 25–31  mathnet  crossref
    3. A. A. Nurmagomedov, “Mnogochleny, ortogonalnye na neravnomernykh setkakh”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 11:3(2) (2011), 29–42  mathnet  crossref  elib
    4. M. S. Sultanakhmedov, “Asimptoticheskie svoistva i vesovye otsenki polinomov, ortogonalnykh na neravnomernoi setke s vesom Yakobi”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:1 (2014), 38–47  mathnet  crossref  elib
    5. M. S. Sultanakhmedov, “On the convergence of the least square method in case of non-uniform grids”, Probl. anal. Issues Anal., 8(26):3 (2019), 166–186  mathnet  crossref  elib
    6. M. S. Sultanakhmedov, “Approximation of Functions by Discrete Fourier Sums in Polynomials Orthogonal on a Nonuniform Grid with Jacobi Weight”, Math. Notes, 110:3 (2021), 418–431  mathnet  crossref  crossref
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:316
    Full text:111

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021